# SDR SIMA20220322004

- Difficulty date: March 22, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lh Wing Tip Outb
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 CRACKED AT OTBD END (MAJOR REPAIR) -C/A-REMOVED AND REPLACED LH WING SPAR 1 IAW EMB 175 SRM 51-40-08, 51-43-04, AND 51-43-03
